Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



Cluster $ \mathcal X$-varieties for dual Poisson-Lie groups. I

Author: R. Brahami
Original publication: Algebra i Analiz, tom 22 (2010), nomer 2.
Journal: St. Petersburg Math. J. 22 (2011), 183-250
MSC (2010): Primary 22E70, 81R10
Published electronically: February 8, 2011
MathSciNet review: 2668124
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We associate a family of cluster $ \mathcal X$-varieties with the dual Poisson-Lie group $ G^*$ of a complex semisimple Lie group $ G$ of adjoint type given with the standard Poisson structure. This family is described by the $ W$-permutohedron associated with the Lie algebra $ \mathfrak{g}$ of $ G$, vertices being labeled by cluster $ \mathcal X$-varieties and edges by new Poisson birational isomorphisms on appropriate seed $ \mathcal X$-tori, called saltation. The underlying combinatorics is based on a factorization of the Fomin-Zelevinsky twist maps into mutations and other new Poisson birational isomorphisms on seed $ \mathcal X$-tori, called tropical mutations (because they are obtained by a tropicalization of the mutation formula), associated with an enrichment of the combinatorics on double words of the Weyl group $ W$ of $ G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 22E70, 81R10

Retrieve articles in all journals with MSC (2010): 22E70, 81R10

Additional Information

R. Brahami
Affiliation: Institut Mathématique de Bourgogne, Dijon, France

Keywords: Cluster combinatorics, Poisson structure, tropical mutation, saltations
Received by editor(s): September 22, 2009
Published electronically: February 8, 2011
Article copyright: © Copyright 2011 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia